# SDR AALA20161115010

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 47,593 hours, 19,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  OVERHEAD EMERGENCY EXIT LENS COVER OVER EXIT ROW DETACHED.  SECURED LENS COVER.  OPERATIONAL CHECK GOOD.
